Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 34, NWS Lincoln, IL

April 19, 2011Clay County, Effingham County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 8:42 AM CDT for Clay County, Effingham County, Illinois. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 8:42 AM CDT (13:42 UTC)
Expired
Apr 19, 2011, 9:09 AM CDT
In force
27 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL

The radar

The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:53 AM CDTHAIL 1Mason, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:11 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WUUS53 KILX 191342
SVRILX
ILC025-049-191430-
/O.NEW.KILX.SV.W.0034.110419T1342Z-110419T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 930 AM CDT.

* AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FARINA...OR 17 MILES NORTHEAST OF SALEM...AND MOVING NORTHEAST AT
  50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...EDGEWOOD...WATSON...BIBLE GROVE...MASON...HORD...HEARTVILLE
  AND ELLIOTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 8870 3891 8881 3896 8881 3914 8844
      3888 8836 3881 8870 3882 8870
TIME...MOT...LOC 1343Z 243DEG 44KT 3887 8878
WIND...HAIL 60MPH 1.00IN

$$

BARNES
1 follow-up statement
780 
WWUS53 KILX 191409
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
909 AM CDT TUE APR 19 2011

ILC025-049-191419-
/O.CAN.KILX.SV.W.0034.000000T0000Z-110419T1430Z/
CLAY IL-EFFINGHAM IL-
909 AM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EFFINGHAM AND
NORTHWESTERN CLAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT.

LAT...LON 3891 8870 3891 8881 3896 8881 3914 8844
      3888 8836 3881 8870 3882 8870
TIME...MOT...LOC 1409Z 243DEG 44KT 3901 8841

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:49 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 19, 6:49 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
649 AM CDT TUE APR 19 2011

.DISCUSSION...
ISSUED 303 AM CDT TUE APR 19 2011

VERY UNSETTLED WEATHER PATTERN TO CONTINUE THROUGH AT LEAST THE
MIDDLE OF NEXT WEEK AS SEVERAL WEATHER SYSTEMS EJECT NE FROM THE
SOUTHERN PLAINS INTO THE GREAT LAKES REGION WITH A FRONTAL
BOUNDARY STAYING NEAR IL. SPC CONTINUES MODERATE RISK OF SEVERE
STORMS TODAY AND THIS EVENING SE OF I-55 WITH SLIGHT RISK FROM
I-55 NW TO GALESBURG. SPC IS ALSO ISSUING A SEVERE THUNDERSTORM
WATCH THIS MORNING SW OF LINCOLN WITH CONVECTION QUICKLY
DEVELOPING OVER CENTRAL MO AND MOVING NE AT 40 MPH TOWARD SW IL.

SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

RADAR MOSAIC SHOWS WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS OVER
NORTHERN AND EASTERN HALF OF IL WHILE MOST THUNDERSTORMS (A FEW
HAVE BEEN STRONG TO SEVERE) OCCURING OVER SOUTHERN INDIANA AND
DEVELOPING IN THE PAST HOUR OVER CENTRAL MO. STRONG 993 MB LOW
PRESSURE WAS OVER THE OK PANHANDLE WITH A FRONTAL BOUNDARY
EXTENDING INTO SOUTHERN MO/IL/IN JUST NORTH OF HIGHWAY 50 FROM
FLORA TO LAWRENCEVILLE. VERY MOIST AND UNSTABLE AIR MASS IN WARM
SECTOR OF SOUTHERN IL WITH DEWPOINTS IN THE LOW TO MID 60S.
MEANWHILE MUCH COLDER AIR OVER CENTRAL IL WITH TEMPS FROM 35 TO 45F
AND EVEN HAD SNOWFLAKES MIXED WITH THE RAIN AT ALTONA IN NORTHERN
KNOX COUNTY WITH TEMPS IN THE MID 30S. COLDER AIR USHEREND INTO
CENTRAL IL ON NE WINDS AROUND 1022 MB HIGH PRESSURE OVER LAKE
SUPERIOR AND SE ONTARIO.

00Z MODELS TRENDING QUICKER WITH EJECTING LOW PRESSURE NE FROM OK
PANHANDLE INTO SW IL BY SUNSET AND EAST OF DETROIT MI BY SUNRISE
WED. FRONTAL BOUNDARY TO LIFT NORTHWARD INTO CENTRAL IL DURING
TODAY IN RESPONSE TO APPROACHING LOW PRESSURE...BUT DOES NOT QUITE
GET INTO THE IL RIVER VALLEY WHERE HIGHS STRUGGLE TO REACH 50F
AGAIN WHILE WELL INTO THE 70S TO NEAR 80F IN SE IL LIKE YESTERDAY.
SHOWERS AND THUNDERSTORMS TO BE LIKELY TODAY AND SEVERE RISK OF
LARGE HAIL THIS MORNING SW OF LINCOLN. SUPERCELLS WITH LARGE HAIL
DAMAGING WINDS AND TORNADOES A RISK THIS AFTERNOON AND EVENING
ESPECIALLY IN THE MODERATE RISK SE OF I-55 AS COLD FRONT SLIDES
EAST OVER IL THIS EVENING. MODERATE RISK SE OF I-55 HAS 45% OF LARGE
HAIL AND DAMAGING WINDS WITH 10% RISK OF 2 INCH OR LARGE HAIL AND
65 KNOT OR STRONGER WINDS. ALSO 10% RISK OF TORNADOES.

PER SPC...THUNDERSTORMS WILL BE ONGOING AT THE START OF THE
PERIOD...PRIMARILY ELEVATED TO THE NORTH OF A SURFACE WARM FRONT
EXPECTED TO BE LYING FROM THE OZARKS EWD INV OF THE OH VALLEY.
PERSISTENT EWD ADVECTION OF AN EML WILL RESULT IN STEEP LAPSE
RATES ALOFT...CONTRIBUTING TO MODERATE INSTABILITY. HOWEVER...THE
WARM AIR ALOFT WILL ALSO RESULT IN THE MAINTENANCE OF A CAPPED
WARM SECTOR INTO THE AFTERNOON HOURS. WITH TIME...EXPECT ASCENT
FOCUSED INVOF THE SURFACE LOW AND TRAILING FRONT COMBINED WITH
DAYTIME HEATING/MIXING TO EVENTUALLY WEAKEN THE CAP SUFFICIENTLY
TO PERMIT STORM DEVELOPMENT. IT APPEARS THAT DEVELOPMENT MAY
FIRST OCCUR OVER ERN OK AND VICINITY...WITH INITIAL STORM MODE
LIKELY TO BE SUPERCELLULAR GIVEN FAVORABLY STRONG/VEERING FLOW
WITH HEIGHT. HOWEVER...UPSCALE GROWTH INTO A MORE LINEAR STORM
MODE IS EXPECTED...AS FORCING ALONG THE FRONT FOCUSES DEVELOPMENT
AND CAPPING LIKELY LIMITS INITIATION IN THE PRE-FRONTAL WARM
SECTOR. STORMS SHOULD DEVELOP NWD ACROSS MO...AND POSSIBLY SWD A
BIT INTO NERN TX THOUGH DRIER/MORE CAPPED AIRMASS WITH SWD EXTENT
SHOULD LIMIT DEGREE OF SWD DEVELOPMENT INTO TX.

WITH THE INITIAL SUPERCELLS...VERY LARGE HAIL AND LOCALLY DAMAGING
WINDS CAN BE EXPECTED...ALONG WITH ISOLATED TORNADOES.  GREATEST
TORNADO POTENTIAL IS FORECAST FROM SERN MO NEWD INTO INDIANA AHEAD
OF THE NEWD-MOVING LOW...WHERE MOST FAVORABLE LOW-LEVEL SHEAR IS
EXPECTED.  WITH TIME HOWEVER...AS STORMS BECOME MORE LINEAR
NEAR/AHEAD OF THE COLD FRONT...THREAT FOR DAMAGING WINDS SHOULD
INCREASE AND BECOME THE MORE PREVALENT SEVERE WEATHER CONCERN INTO
THE EVENING/OVERNIGHT HOURS AS CONVECTION SHIFTS ACROSS THE MID
MS/TN/OH VALLEYS. THOUGH SOME EVENTUAL DECREASE IN OVERALL SEVERE
THREAT MAY OCCUR LATE IN THE PERIOD.

MODELS QUICKER MOVING WEATHER SYSTEM OUT OF IL OVERNIGHT AND
LOWERED POPS FROM WEST TO EAST ACCORDINGLY. DRY CONDITIONS SHOULD
PREVAIL WED WITH DECREASE CLOUDS AS 1030 MB HIGH PRESSURE SETTLES
INTO THE MIDWEST. HIGH PRESSURE DRIFTS INTO NORTHERN IL/IN LATE
WED NIGHT CLEARING SKIES AND BRINGING LIGHT WINDS AND CHILLY LOWS
IN THE LOW TO MID 30S OVER CENTRAL IL WITH UPPER 30S IN SE IL.
FROST WILL BE LIKELY OVER PARTS OF CENTRAL IL OVERNIGHT WED NIGHT
ESPECIALLY FROM LINCOLN NORTH.

HIGH PRESSURE QUICKLY DRIFTS EAST ACORSS THE GREAT LAKES REGION
THU AS FRONTAL STARTS TO LIFT BACK NORTHWARD OVER THE MID MS VALLEY.
THIS TO RETURN CHANCE OF SHOWERS AND THUNDERSTORMS LATER THU AND
ESPECIALLY OVERNIGHT THU NIGHT INTO FRI EVENING WITH LIKELY POPS
THEN. COULD BE RISK OF STRONG TO SEVERE STORMS SW AREAS THU NIGHT
AND ACROSS AREA FRI AS ANOTHER LOW PRESSURE EJECTS NE FROM THE
SOUTHERN PLAINS INTO IL BY FRI EVENING.

LONG TERM...SATURDAY THROUGH TUESDAY NIGHT.

UNSETTLED WEATHER PATTERN CONTINUES THIS EASTER WEEKEND INTO THE
MIDDLE OF NEXT WEEK WITH IL STAYING IN A SW UPPER LEVEL FLOW AND
LOCKING FRONTAL BOUNDARY IN PLACE NEAR CENTRAL IL. GULF OF MEXICO
REMAINS WIDE OPEN TO TRANSPORT DEEP MOISTURE NORTHWARD INTO IL
AHEAD OF EACH LOW PRESSURE THAT EJECTS NE FROM THE SOUTHERN PLAINS
INTO THE GREAT LAKES REGION. STRONGEST OF THESE LOW PRESSURE SYSTEMS
APPEARS TO BE TUE/WED. SEVERAL ROUNDS OF HEAVY RAINS WILL
AGGREVATE RIVER LEVELS AND COULD LEAD TO SOME RIVERS IN CENTRAL IL
TO RISE BACK ABOVE FLOOD STAGE.

HUETTL

&&

.AVIATION...
ISSUED 648 AM CDT TUE APR 19 2011

SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAINS CURRENTLY
SW OF I-74 TO THE MO BORDER WILL TRACK NE AT 40 MPH AND AFFECT THE
CENTRAL IL TERMINAL AIRPORTS THIS MORNING. IFR CEILINGS AND
VISIBILITIES WILL OCCUR WITH THESE SHOWERS AND THUNDERSTORMS WITH
LIFR CEILINGS AT BMI WITH 400 FOOT CEILING. WILL NEED TO MONITOR
POSSIBLE ADDITION OF HAIL AT SPI AND DEC BUT STRONGEST STORMS
CURRENTLY CLOSER TO A FRONTAL BOUNDARY NEAR I-70/ST LOUIS IN
SOUTHERN IL. FRONTAL BOUNDARY ALONG HIGHWAY 50 FROM JUST SOUTH OF
ST LOUIS TO JUST NORTH OF LAWRENCEVILLE...WILL LIFT NORTHWARD INTO
CENTRAL IL THIS AFTERNOON AS STRONG 994 MB LOW PRESSURE ALONG THE
EASTERN KS/OK BORDER LIFTS NE INTO SW IL BY SUNSET. WILL BE A LULL
IN SHOWER AND THUNDERSTORM ACTIVITY LATER THIS MORNING AND EARLY
AFTERNOON WITH MVFR CONDITIONS...BEFORE MORE SHOWERS AND THUNDERSTORMS
WITH IFR CONDITIONS FIRE UP DURING MID AND LATE AFTERNOON. THESE
STORMS COULD BECOME STRONG TO SEVERE AS THEY EVOLVE INTO A SQUALL
LINE AND RACE EAST ACROSS CENTRAL IL EARLY THIS EVENING. HAVE STRONGEST
WIND GUSTS SE OF I-55 AT DEC AND CMI IN MODERATE RISK AREA LATE
THIS AFTERNOON AND EARLY EVENING. SHOWERS AND THUNDERSTORMS SHOULD
DIMINISH QUICKLY FROM WEST TO EAST DURING THIS EVENING AS LOW
PRESSURE LIFTS NE INTO NORTHERN INDIANA BY 06Z/1 AM TONIGHT
PULLING COLD FRONT SE OF IL. IFR CEILINGS SHOULD LINGER OVERNIGHT
BEHIND THE COLD FRONT. BRISK EAST WINDS AROUND 15 KTS WITH GUSTS
AROUND 25 KTS TO TURN SOUTH ALONG I-72 TAF SITES DURING THIS
AFTERNOON WHILE STAYING EAST AT PIA AND BMI. WINDS TURN WEST
BEHIND COLD FRONT DURING TONIGHT AND STILL BRISK WITH SUSTAINED 15
KTS AND GUSTS TO 25 KTS.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 19, 5:26 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
526 AM CDT TUE APR 19 2011

ILZ027>031-036>038-040>043-047>051-201100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
526 AM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND EARLY THIS EVENING.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS. SOME THUNDERSTORMS
COULD PRODUCE HAIL THIS MORNING ESPECIALLY SOUTHWEST OF I-74 WHERE
LARGE HAIL IS POSSIBLE. THUNDERSTORMS THIS AFTERNOON AND INTO
EARLY THIS EVENING COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS
AND A FEW TORNADOES ESPECIALLY EAST OF THE ILLINOIS RIVER. HEAVY
RAINS AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR FROM SATURDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO EARLY THIS EVENING
UNTIL 8 PM. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE
CONDUCTED AT 10 AM THIS MORNING.

ILZ044>046-052>057-061>063-066>068-071>073-201100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
526 AM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL LIKELY OCCUR TODAY AND THIS EVENING.
SOME THUNDERSTORMS COULD PRODUCE HAIL THIS MORNING ESPECIALLY
SOUTHWEST OF I-74 WHERE LARGE HAIL IS POSSIBLE. MORE THUNDERSTORMS
WILL DEVELOP DURING THIS AFTERNOON AND EVENING AND COULD PRODUCE
VERY LARGE HAIL...VERY STRONG DAMAGING WIND GUSTS AND POSSIBLE
TORNADOES AS IT EVOLVES INTO A SQUALL LINE. IN ADDITION...HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
ARRIVES SATURDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED TODAY AND THIS EVENING UNTIL
MIDNIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE
CONDUCTED AT 1030 AM THIS MORNING.

HUETTL

In the hours before

Special weather statement, Apr 19, 5:00 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 AM CDT TUE APR 19 2011

ILZ042-047>051-191130-
CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT-
500 AM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SANGAMON...SCOTT...
SOUTHEASTERN CASS...SOUTHERN MENARD AND SOUTHWESTERN LOGAN COUNTIES
UNTIL 630 AM CDT...

AT 457 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WINCHESTER...MOVING
NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ALSEY...
  WINCHESTER...
  EXETER...
  MANCHESTER...
  CHAPIN...
  WOODSON...

OTHER LOCATIONS AFFECTED
INCLUDE...GLASGOW...RIGGSTON...MERRITT...LYNNVILLE...LAKE
JACKSONVILLE... SOUTH JACKSONVILLE...NEW BERLIN...AND SHERMAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3982 9058 3984 9057 4006 8970 3987 8932
      3970 8952 3954 8955 3952 9002 3951 9052
      3952 9054 3980 9060
TIME...MOT...LOC 0959Z 247DEG 33KT 3959 9055

SHIMON
Local storm report, Apr 19, 7:10 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
710 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     HAIL             JACKSONVILLE            39.73N 90.23W
04/19/2011  E1.50 INCH       MORGAN             IL   CO-OP OBSERVER

&&

AJ
Local storm report, Apr 19, 7:29 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             BLUFFS                  39.75N 90.53W
04/19/2011  E1.00 INCH       SCOTT              IL   LAW ENFORCEMENT

            LARGE QUANTITY OF QUARTER SIZED HAIL WITH CAR DAMAGE.

0543 AM     HAIL             GLASGOW                 39.55N 90.48W
04/19/2011  E1.00 INCH       SCOTT              IL   LAW ENFORCEMENT

&&

AJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 5:00 AM CDTSpecial Weather StatementILXMenard, Morgan, Sangamon, Scott90 min
Apr 19, 5:11 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott64 min
Apr 19, 5:20 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Apr 19, 8:05 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Moultrie, Shelby40 min
Apr 19, 8:45 AM CDTSevere Thunderstorm WarningILXEffingham, Shelby45 min
Apr 19, 9:08 AM CDTSpecial Weather StatementILXJasper52 min
Apr 19, 9:20 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby40 min
Apr 19, 9:28 AM CDTAreal Flood AdvisoryILXColes, Cumberland, Effingham, Shelby4 hr
Apr 19, 9:48 AM CDTSpecial Weather StatementILXEdgar42 min
Apr 19, 9:53 AM CDTAreal Flood AdvisoryILXClark, Coles, Edgar3 hr
Apr 19, 12:55 PM CDTRiver Flood WarningILXFulton, Mason84 days
Apr 19, 12:55 PM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler86 days
Apr 19, 4:37 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler38 min
Apr 19, 4:53 PM CDTSevere Thunderstorm WarningILXMorgan, Scott52 min
Apr 19, 5:40 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
Apr 19, 5:46 PM CDTSevere Thunderstorm WarningILXMorgan, Scott33 min
Apr 19, 5:47 PM CDTSpecial Weather StatementILXPeoria43 min
Apr 19, 5:54 PM CDTSpecial Weather StatementILXKnox, Stark51 min
Apr 19, 6:01 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon34 min
Apr 19, 6:12 PM CDTTornado WarningILXChristian, Sangamon36 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria31 min
Apr 19, 6:22 PM CDTTornado WarningILXChristian25 min
Apr 19, 6:29 PM CDTTornado WarningILXChristian, Shelby46 min
Apr 19, 6:41 PM CDTSevere Thunderstorm WarningILXMacon32 min
Apr 19, 6:45 PM CDTTornado WarningILXChristian21 min
Apr 19, 6:52 PM CDTTornado WarningILXShelby38 min
Apr 19, 6:54 PM CDTTornado WarningILXMacon, Piatt36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.